# SDR IPXA10160325

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4ADOA
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHUTDOWN CHECKLIST, SELECTING EMERG LTS TO DISARM CAUSES THE LIGHT TO COME ON.  REPLACED ARMING SWITCH 22WL IAW ESPM 20-45-21. EMERGENCY LIGHTING TESTS NORMAL IAW MM 33-51-00-05.
